Size-biased random closed sets

M.N.M. Lieshout, van

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    Abstract

    We indicate how granulometries may be useful in the analysis of random sets. After defining a size distribution function which may be used as a summary statistic in exploratory data analysis, we propose a Hanisch-type estimator and construct new Markov random set models which favour certain sizes above others. The models are illustrated by simulated realisations.
    Original languageEnglish
    Title of host publicationMathematical morphology and its applications to image and signal processing
    EditorsH.J.A.M. Heijmans, J.B.T.M. Roerdink
    Place of PublicationDordrecht
    PublisherKluwer Academic Publishers
    Pages291-298
    ISBN (Print)0-7923-5133-9
    Publication statusPublished - 1998

    Publication series

    NameComputational imaging and vision
    Volume12
    ISSN (Print)1381-6446

    Fingerprint

    Dive into the research topics of 'Size-biased random closed sets'. Together they form a unique fingerprint.

    Cite this